Apr 02, 2012 - 1:13 am
Well, okay. EC at the gastroesophageal junction, of course... And now mets to the adrenals. So, I'm on my second run of chemo, and this is the second infusion/pump. Y'know, sadly, before I went on this second run, I was feeling pretty good. But now...
Ah, phooey. So, every two weeks -- Leucovorin, and Oxaliplatin for a couple of hours, and then 5FU in the pump for 46 hours, and my GEJ hurts! It feels really raggedy, and I'm taking lots of Tums, etc. Nausea is back if I eat too much, and I'm back to eating 1/3 or what I used to. Of course, at the same time, I have an abcess that won't go away, although I've had two teeth pulled, and I'm just sucking down the antibiotics. Amoxicillin didn't work, so I'm on something stronger. I forget what, something like KelFlex, or somesuch.
Anyway tomorrow is my first day back at class, and so I think I'd better go to bed, because I can't sleep in until 10 tomorrow!!